# SDR MWEA97807

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59135953
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND A HAIRLINE CRACK ON AFT ACCESSORY COMPARTMENT FRAME AT STA 1076 AT LONGERON 3R AND 3L.  MTC REPAIRED IAW SRM 53-03 FIG 32.
